MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM TIB BASEPLATE - CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM TIB BASEPLATE - CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5520-B-600
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock on with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The plastic packaging of the implant was crushed and sterility was questioned.
 
Additional Manufacturer Narrative
An event regarding blister damage involving a triathlon baseplate was reported.The event was confirmed.Visual evaluation of the returned device packaging confirmed that the blisters in the box were damaged.Medical records received and evaluation: not performed as no patient information was provided for review.A device history review indicated that all devices that were accepted into final stock conformed to specification.A complaint history review indicated that there have been no similar events for the reported lot.Visual inspection confirmed that this damage aligned with the location of the slight damage on the outer box.The investigation concluded that the blisters were damaged however, the root cause could not be determined.A shipment discrepancy report has been initiated by reliability engineering regarding the finished goods shipment has been completed.There is no indication or evidence to suggest the reported event is related to the design or manufacture of the device.No further investigation for this event is possible at this time.If additional information becomes available, this investigation will be reopened.
 
Event or Problem Description
The plastic packaging of the implant was crushed and sterility was questioned.

Brand Name
TRIATHLON PRIM TIB BASEPLATE - CEMENTED
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6742262
Report Number0002249697-2017-02279
Device Sequence Number1246669
Product Code MBH
UDI-Device Identifier07613327050349
UDI-Public07613327050349
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2022
Device Catalogue Number5520-B-600
Device Lot NumberAGZ3UA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date07/25/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;